Alert archive / Michigan / Freeze Warnings in 2011

Freeze Warning 4, NWS Gaylord, MI

September 16, 20119 counties in Michigan

NWS Gaylord, MI issued this freeze warning at Sep 16, 2011, 3:52 PM EDT for 9 counties in Michigan. It took effect at Sep 17, 2011, 2:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 16, 2011, 3:52 PM EDT (19:52 UTC)
In effect from
Sep 17, 2011, 2:00 AM EDT
Expired
Sep 17, 2011, 7:00 AM EDT
In force
5 hr
Issued by
NWS Gaylord, MI

Counties Crawford County, MI, Kalkaska County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 34 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2011-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2011-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

656 
WWUS73 KAPX 161952
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
352 PM EDT FRI SEP 16 2011

...ANOTHER FROSTY NIGHT IN STORE...

.HIGH PRESSURE CROSSING THE GREAT LAKES REGION TONIGHT WILL ALLOW
FOR CLEARING SKIES AND LIGHT WINDS OVERNIGHT. THIS SHOULD SET THE
STAGE FOR ANOTHER NIGHT OF NEAR OR SUB-FREEZING LOW TEMPERATURES
ACROSS INTERIOR PORTIONS OF NORTHERN LOWER MICHIGAN AND CHIPPEWA
COUNTY IN EASTERN UPPER MICHIGAN.

MIZ022-023-027>029-032>035-170400-
/O.NEW.KAPX.FZ.W.0004.110917T0600Z-110917T1100Z/
OTSEGO-MONTMORENCY-KALKASKA-CRAWFORD-OSCODA-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-
INCLUDING THE CITIES OF...GAYLORD...ATLANTA...KALKASKA...
GRAYLING...MIO...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH
352 PM EDT FRI SEP 16 2011

...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY. 

IMPACTS...

 * DAMAGE TO EXPOSED VEGETATION IS EXPECTED OVERNIGHT.

HAZARDOUS WEATHER...

 * NEAR TO BELOW FREEZING LOW TEMPERATURES ARE EXPECTED ACROSS THE
   WARNING AREA OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MIZ008-170400-
/O.NEW.KAPX.FR.Y.0007.110917T0600Z-110917T1100Z/
CHIPPEWA-
INCLUDING THE CITY OF...SAULT STE. MARIE
352 PM EDT FRI SEP 16 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY. 

IMPACTS...

 * AREAS OF FROST WILL IMPACT SENSITIVE VEGETATION OVERNIGHT.

HAZARDOUS WEATHER...

 * EXPECT OVERNIGHT LOW TEMPERATURES INLAND FROM THE GREAT LAKES
   IN THE LOWER TO MID 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MIZ016>019-021-024>026-030-031-036-041-042-170400-
/O.NEW.KAPX.FR.Y.0007.110917T0600Z-110917T1100Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-ANTRIM-ALPENA-BENZIE-
GRAND TRAVERSE-ALCONA-MANISTEE-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...MANCELONA...ALPENA...FRANKFORT...TRAVERSE CITY...
HARRISVILLE...MANISTEE...TAWAS CITY...GLADWIN...STANDISH
352 PM EDT FRI SEP 16 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY. 

IMPACTS...

 * AREAS OF FROST WILL IMPACT SENSITIVE VEGETATION OVERNIGHT.

HAZARDOUS WEATHER...

 * EXPECT OVERNIGHT LOW TEMPERATURES IN THE LOWER TO MID 30S
   ACROSS AREAS INLAND FROM THE GREAT LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JPB
1 follow-up statement
428 
WWUS73 KAPX 170225
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1025 PM EDT FRI SEP 16 2011

...ANOTHER FROSTY NIGHT IN STORE...

.HIGH PRESSURE CROSSING THE GREAT LAKES REGION TONIGHT WILL ALLOW
FOR CLEARING SKIES AND LIGHT WINDS OVERNIGHT. THIS SHOULD SET THE
STAGE FOR ANOTHER NIGHT OF NEAR OR SUB-FREEZING LOW TEMPERATURES
ACROSS INTERIOR PORTIONS OF NORTHERN LOWER MICHIGAN AND CHIPPEWA
COUNTY IN EASTERN UPPER MICHIGAN.

MIZ022-023-027>029-032>035-171030-
/O.CON.KAPX.FZ.W.0004.110917T0600Z-110917T1100Z/
OTSEGO-MONTMORENCY-KALKASKA-CRAWFORD-OSCODA-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-
INCLUDING THE CITIES OF...GAYLORD...ATLANTA...KALKASKA...
GRAYLING...MIO...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH
1025 PM EDT FRI SEP 16 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
SATURDAY. 

IMPACTS...

 * DAMAGE TO EXPOSED VEGETATION IS EXPECTED OVERNIGHT.

HAZARDOUS WEATHER...

 * NEAR TO BELOW FREEZING LOW TEMPERATURES ARE EXPECTED ACROSS 
   THE WARNING AREA OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MIZ008-171030-
/O.CON.KAPX.FR.Y.0007.110917T0600Z-110917T1100Z/
CHIPPEWA-
INCLUDING THE CITY OF...SAULT STE. MARIE
1025 PM EDT FRI SEP 16 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
SATURDAY. 

IMPACTS...

 * AREAS OF FROST WILL IMPACT SENSITIVE VEGETATION OVERNIGHT.

HAZARDOUS WEATHER...

 * EXPECT OVERNIGHT LOW TEMPERATURES INLAND FROM THE GREAT LAKES 
   IN THE LOWER TO MID 30S. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MIZ016>019-021-024>026-030-031-036-041-042-171030-
/O.CON.KAPX.FR.Y.0007.110917T0600Z-110917T1100Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-ANTRIM-ALPENA-BENZIE-
GRAND TRAVERSE-ALCONA-MANISTEE-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...MANCELONA...ALPENA...FRANKFORT...TRAVERSE CITY...
HARRISVILLE...MANISTEE...TAWAS CITY...GLADWIN...STANDISH
1025 PM EDT FRI SEP 16 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
SATURDAY. 

IMPACTS...

 * AREAS OF FROST WILL IMPACT SENSITIVE VEGETATION OVERNIGHT.

HAZARDOUS WEATHER...

 * EXPECT OVERNIGHT LOW TEMPERATURES IN THE LOWER TO MID 30S 
   ACROSS AREAS INLAND FROM THE GREAT LAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this freeze warning went out at Sep 16, 3:35 PM EDT, 17 minutes earlier.

Area forecast discussion, Sep 16, 3:35 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
335 PM EDT FRI SEP 16 2011

.SYNOPSIS.../ISSUED AT 335 PM/

HIGH PRESSURE WILL WILL REMAIN OVER THE GREAT LAKES TONIGHT...
LEADING TO ANOTHER FAIR AND CHILLY NIGHT WITH MORE FROST EXPECTED
IN SOME AREAS. WINDS WILL THEN TURN MORE SOUTHERLY SATURDAY...
ALLOWING TEMPERATURES TO MODERATE TO MORE SEASONAL VALUES OVER THE
WEEKEND. SHOWERS ARE LIKELY SUNDAY NIGHT AS A TROUGH OF LOW
PRESSURE AND TRAILING COLD FRONT APPROACHES FROM THE NORTHWEST.

NS

&&

.SHORT TERM.../ISSUED AT 335 PM/...TONIGHT

HIGH PRESSURE REMAINS CENTERED OVER THE UPPER GREAT LAKES AT MID
AFTERNOON.  GOOD BIT OF SUNSHINE ACROSS EASTERN UPPER MICHIGAN...
WITH MORE PERVASIVE SC ACROSS NORTHERN LOWER MICHIGAN ALONG WITH
SOME CI/AC ALONG THE NORTHERN FRINGES OF A SHORT WAVE TROUGH MOVING
INTO EASTERN IOWA.

SURFACE HIGH SHIFTS EAST INTO THE LOWER LAKES TONIGHT...WHILE IOWA
VORTICITY CENTER SLIPS ACROSS THE SOUTHERN LOWER MICHIGAN BORDER.
THIS WILL KEEP MID/HIGH CLOUDS ACROSS AREAS SOUTH OF M-32 THIS
EVENING...BUT THESE CLOUDS SHOULD THIN OUT OVERNIGHT.  DIURNAL
CLOUDS ACROSS THE INTERIOR WILL THIN BY EARLY EVENING AS WELL...ONLY
CONCERN TONIGHT IS LINGERING LAKE CLOUDS OFF LAKE MICHIGAN...WHICH
WILL PROBABLY BE IN AND OUT ACROSS THE TIP OF THE MITT AND STRAITS
REGION OVERNIGHT.

AS FOR TEMPERATURES...ANOTHER CHILLY NIGHT EXPECTED AS WINDS REMAIN
LIGHT AND MOST AREAS WILL SEE CLOUDS THIN OVERNIGHT.  WILL CONTINUE
WITH ANOTHER NIGHT OF FROST/FREEZE HEADLINES...WITH FREEZE WARNINGS
ACROSS INTERIOR NORTHERN LOWER WHERE LOWS IN THE 20S WILL BE
POSSIBLE AGAIN...SURROUNDED BY FROST ADVISORIES FOR ALL AREAS EXCEPT
FOR LEELANAU AND MACKINAC COUNTIES.  NOT SURE HOW EXTENSIVE CLOUD
COVER ACROSS THE TIP OF THE MITT WILL BE...SO TEMPERATURES A BIT
TRICKY BUT DO THINK LOWS WILL BE COLD ENOUGH TO WARRANT A FROST
MENTION ACROSS INTERIOR CHARLEVOIX/EMMET/CHEBOYGAN COUNTIES.
MACKINAC COUNTY HAS THE BEST CHANCE OF SEEING MORE PERSISTENT CLOUD
COVER...SO HAVE KEPT HEADLINES OUT OF THERE FOR NOW.

JPB

&&

.LONG TERM.../ISSUED AT 335 PM/...SATURDAY AND BEYOND

SATURDAY AND SATURDAY NIGHT...IT WILL BE A BIT WARMER WITH THE
UPPER RIDGING OVER THE FORECAST AREA AND THE SFC RETURN FLOW
PULLING THE TEMPERATURES UP. 850 MB TEMPERATURES WILL BE AROUND
+5C WITH THE MIXING EXPECTED TO BE DEEPER THAN 850 MB. SO THE MID
TO UPPER 60S AROUND THE REGION. WHILE THERE WILL BE SOME
RADIATIONAL COOLING IN THE N LOWER, ESPECIALLY IN NE LOWER, AND
WITH THE 850 MB TEMPERATURES ALREADY +6C WOULD EXPECT THAT THEY
WON'T FALL BELOW THE MID 30S IN THE COLDEST LOCATIONS. LAKE CLOUDS
LOOK MINIMAL AS TODAY HAS SHOWN WITH THE 18C DELTA T, SO WITH
WARMER 850 MB TEMPERATURES, THE DELTA T WILL BE AROUND 14C AND
WITH EXTREMELY DRY AIR (700-500 MB LAYER RH <20%) WILL EXPECT THAT
ANY CLOUDS THAT GET GOING WILL MIX OUT PRETTY QUICKLY DURING THE
DAY. OVERNIGHT WILL REMAIN MOSTLY CLEAR AS WELL WITH THE NEXT
SYSTEM STILL ABOUT 24 HOURS OFF.

SUNDAY...CLOUDS WILL BEGIN TO INCREASE FROM THE WEST AS THE FRONT
AND 500 MB SHORT WAVE MOVES INTO THE REGION. THE 00Z ECMWF HAD
SOMETHING TRYING TO START LATE IN THE DAY IN THE SW PORTION OF THE
FORECAST AREA, BUT NOW THE 12Z HAS BACKED OFF TO WHERE THE
YESTERDAY'S NAM WAS SHOWING THE SPEED.

SUNDAY NIGHT...THE FRONT MOVES INTO THE REGION AND THE RAIN IS
LOOKING LIKELY. THE ECMWF AND GFS ARE IN PRETTY DECENT AGREEMENT
WITH THE TIMING. THE NAM IS STILL A LITTLE FASTER THAN YESTERDAY
WITH THE RAIN OVERNIGHT. WENT CLOSER TO THE GFS/ECMWF SOLUTION, AS
THE NAM IS PLAYING CATCH UP. BASED ON THIS TIME OF YEAR AND THE FACT
THAT THE RAIN HAPPENS OVERNIGHT WILL LEAVE THUNDER OUT FOR NOW. THE
SHOWALTER INDEX DOESN'T GO NEGATIVE -1C UNTIL 12Z IN PORTIONS OF THE
SOUTHERN PART OF THE FORECAST AREA, SO ANY ELEVATED CONVECTION WILL
HAPPEN CLOSER TO DAYBREAK.

MONDAY...THE FRONT CONTINUES THROUGH THE FORECAST AREA, HAVE CUT THE
THUNDER BACK A BIT FOR RAIN SHOWERS CHANCE/LIKELY AND SLIGHT CHANCE
THUNDER. THE SHOWALTER INDEX BEGINS TO GO POSITIVE, SO THAT ELEVATED
INSTABILITY CAN'T BE RULED OUT, BUT THINK THAT IT WILL BE MINIMIZED.
MAY BE A BIT SLOW ON GETTING RIDE OF THE RAIN DURING THE AFTERNOON,
BUT THINK THAT THE RAIN WILL BE OUT OF HERE BY THE EVENING.
OVERNIGHT, DRY AIR AND SOME SUBTLE RIDGING AT 500 MB LOOKS TO ALLOW
THE SKY TO GO PARTLY CLOUDY AT THE LEAST.

EXTENDED (TUESDAY THROUGH FRIDAY)...TUESDAY, MODELS HAVE THE COLD
FRONT TO OUR EAST. WAS CONCERNED WITH THE +8C 850 MB TEMPERATURES
YESTERDAY, BUT THE 850 MB WILL BE RISING THROUGH THE DAY WITH THE
WARM AIR ADVECTION. WEDNESDAY, A SECOND COLD FRONT MOVES THROUGH THE
FORECAST, WITH BETTER ENERGY AT 500 MB AND A SFC LOW IN LAKE
SUPERIOR. 850 MB TEMPERATURES, POST FRONTAL DROP TO AROUND +4C
(MAYBE EVEN +2C) SO WILL DEFINITELY SEE LE RAIN SHOWERS OVERNIGHT.
THURSDAY, WILL CONTINUE THE LE RAIN/POST FRONTAL RAIN WITH THE 500
MB LOW DURING THE DAY. THE SFC RIDGE AXIS MOVES THROUGH OVERNIGHT,
CLEARING THE SKY. FRIDAY, HIGH PRESSURE HOLDS IN PLACE FOR THE DAY
AND NIGHT. LOOKS MOSTLY SUNNY AT THIS TIME, IF THE ECMWF MODELS IS
RIGHT, THE 850 MB TEMPERATURES HINT AT MID 70S. (SATURDAY COULD BE
80S!)

JSL

&&

.MARINE.../ISSUED AT 335 PM/

WINDS WILL PICK UP FROM THE SOUTHEAST OVERNIGHT INTO SATURDAY AS
HIGH PRESSURE PULLS EAST OF THE REGION. WINDS/WAVES MAY BE
SUFFICIENT BY SUNDAY TO WARRANT SMALL CRAFT ADVISORIES.

&&

.AVIATION.../ISSUED AT 112 PM/...VALID FOR 18Z TAFS

PREVAILING VFR CONDITIONS EXPECTED THROUGH SATURDAY MORNING...
ALONG WITH LIGHT WINDS.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WARNING FROM 2 AM TO 7 AM EDT SATURDAY FOR MIZ022-023-
     027>029-032>035.
     FROST ADVISORY FROM 2 AM TO 7 AM EDT SATURDAY FOR MIZ008-016>019-
     021-024>026-030-031-036-041-042.
LH...NONE.
LM...NONE.
LS...NONE.

&&
Hazardous weather outlook, Sep 16, 4:18 AM EDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
418 AM EDT FRI SEP 16 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
171200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
418 AM EDT FRI SEP 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

ANOTHER FROST OR FREEZE IS EXPECTED FOR INTERIOR PORTIONS OF
NORTHERN LOWER MICHIGAN TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS IN NORTHERN LOWER MICHIGAN ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

JZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 3:52 PM EDTFrost AdvisoryAPXAlcona, Alpena, Antrim, Arenac, Benzie, Cheboygan and 6 more15 hr

Nearby

Freeze Warnings in Michigan, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.